# SDR SWI2024F00522

- Difficulty date: April 23, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE YOKE CHAFED ON UPPER AND LOWER SIDE OF MOUNTING POINT ON SIDE THAT CONNECTS TO THE AIRCRAFT FROM CONTACT WITH THE STAYING FAIRINGS (FLAGGED).     (C-CHECK RO 6/19/2024)    COMPLIED WITH REPAIR TO RH ENGINE YOKE UPPER AND LOWER SIDE REF REO 670-71-21-097 REV -- DATE 2024-05-16. ALL STEPS OF REO COMPLIED WITH. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
